# SDR SWAA2022031148512

- Difficulty date: July 18, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA.887 BUTTSPLICE JOINT; FWD SKIN BUCKLED/BOWED APPROX. .100 AT REPAIR AREA. / REPAIRED PER EA 1-753-35242 (SEE ALL WIPS AND TASKS FOR INDIVIDUAL SIGN OFFS).
